# SDR AWXA200400826

- Difficulty date: July 11, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 18,745 hours, 7,137 cycles
- Engine: Iae V2500A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111000000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON LT IB SEAT TRACK AT Y765, FR 47.  MAINTENANCE REMOVED CORRODED LT IB SEAT TRACK AT Y765, FROM FR 41 TO FR 47; FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 13, 14, AND 18.
